Journal article icon

Journal article

A mathematical model for germinal centre kinetics and affinity maturation

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/yjtbi.3079

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF THEORETICAL BIOLOGY
Volume:
219
Issue:
2
Pages:
153-175
Publication date:
2002-11-21
DOI:
ISSN:
0022-5193
URN:
uuid:4336a153-8de6-4a8f-aacb-42b4feaa587a
Source identifiers:
22349
Local pid:
pubs:22349

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP